# SDR REXA2015050100456

- Difficulty date: May 1, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N8972E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7972
- Aircraft time: 22,420 hours, 19,917 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Degraded
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMER FLOOR PHOTO LUMINESCENT STRIP DEGRADED AT SEAT 3 - 5C.  R & R PHOTO LUMINESCENT STRIP IAW AMM 33-51-01.
